Pre-Gr"uss type inequalities in $ 2 $-inner product spaces

Authors

  • Dah-Yan Hwang
  • Gou-Sheng Yang

DOI:

https://doi.org/10.5556/j.tkjm.38.2007.71

Abstract

Some pre-Gr\"uss type inequalities in 2-inner product space and applications for determinantal inequalities are given.

Author Biographies

Dah-Yan Hwang

Department of Information and Management, Technology and Science Institute of Northern Taiwan, No. 2, Xue Yuan Road, Peitou, Taipei 112, TAIWAN, R.O.C.

Gou-Sheng Yang

Department of Mathematics, Tamkang University, Tamsui, 25137, TAIWAN, R.O.C.

Downloads

Published

2007-09-30

How to Cite

Hwang, D.-Y., & Yang, G.-S. (2007). Pre-Gr"uss type inequalities in $ 2 $-inner product spaces. Tamkang Journal of Mathematics, 38(3), 191-204. https://doi.org/10.5556/j.tkjm.38.2007.71

Issue

Section

Papers

Most read articles by the same author(s)

1 2 3 > >>